RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Agafonov Sergei Ivanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:455
Abstract pages:569
Full texts:161
References:61
E-mail:

http://www.mathnet.ru/eng/person8829
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/356686

Publications in Math-Net.Ru
2012
1. Sergey I. Agafonov, “Frobenius 3-folds via singular flat 3-webs”, SIGMA, 8 (2012), 078  mathnet  mathscinet  isi  scopus
2003
2. S. I. Agafonov, “Discrete $Z^{\gamma}$: Embedded Circle Patterns with the Square Grid Combinatorics and Discrete Painlevé Equations”, TMF, 134:1 (2003),  5–17  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:1 (2003), 3–13  isi
1996
3. S. I. Agafonov, E. V. Ferapontov, “Systems of conservation laws in the context of the projective theory of congruences”, Izv. RAN. Ser. Mat., 60:6 (1996),  3–30  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1097–1122  isi  scopus

Presentations in Math-Net.Ru
1. Flat 3-webs via semi-simple Frobenius 3-manifolds
S. I. Agafonov
International conference "Geometrical Methods in Mathematical Physics"
December 15, 2011 11:50   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019